# SDR O2GA2014112482001

- Difficulty date: October 17, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N820UP
- Make and model: Beech B300
- Aircraft serial: FL905
- Aircraft time: 406 hours, 357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

BEFORE TAXIING CREW EXPERIENCED SMOKE ENTERING THE CABIN AFTER ENG START.  SMOKE WENT AWAY WHEN RT ENG BLEED AIR WAS TURNED OFF.  CREW IMMEDIATELY SHUTDOWN THE ENG.  PERFORMED ENG RUNS WITH CREW.  ENG BLEED & ENVIRONMENTAL SYS WAS OPERATED & NO DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
